# SDR A6WA202211258387

- Difficulty date: November 25, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 44,057 hours, 41,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559 Lbl27-47
- Part time: 44,057 hours, 41,903 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR STRAP A BS 559 BETWEEN LBL 47 AND LBL 27 HAD CORROSION.  ACFT REMOVED FROM SERVICE.   REPLACE THE STRAP.
